Issue
Volume 19, Number 5

Articles in the Issue:

Regular Articles:
Zheng Su Wan and Zhi Zhong Sun
On The L_infty Convergence And The Extrapolation Method Of A Difference Scheme For Nonlocal Parabolic Equation With Natural Boundary Conditions
J. Comp. Math., 19 (2001), pp. 449-458. Abstract
pdf
Full Article

Ying Guang Shi
An Extremal Approach To Birkhoff Quadrature Formulas
J. Comp. Math., 19 (2001), pp. 459-466. Abstract
pdf
Full Article

Dan Fu Han
The Convergence On A Family Of Iterations With Cubic Order
J. Comp. Math., 19 (2001), pp. 467-474. Abstract
pdf
Full Article

Xiao Wu Lu
Symplectic Schemes For Quasilinear Wave Equations Of Klein-Gordon And Sine-Gordon Type
J. Comp. Math., 19 (2001), pp. 475-488. Abstract
pdf
Full Article

Wei Jun Tang, Hong Yuan Fu and Long Jun Shen
The Numerical Solution Of First Kind Integral Equation For The Helmholtz Equation On Smooth Open Arcs
J. Comp. Math., 19 (2001), pp. 489-500. Abstract
pdf
Full Article

Hong Xing Rui and Dan Ping Yang
Multiplicative Schwarz Algorithm With Time Stepping Along Characteristic For Convection Diffusion Equations
J. Comp. Math., 19 (2001), pp. 501-510. Abstract
pdf
Full Article

Hua Zhong Tang and Hua Mo Wu
On The Cell Entropy Inequality For The Fully Discrete Relaxing Schemes
J. Comp. Math., 19 (2001), pp. 511-518. Abstract
pdf
Full Article

Geng Sun, Hua Mo Wu and Li Er Wang
First-Order And Second-Order, Chaos-Free, Finite Difference Schemes For Fisher Equation
J. Comp. Math., 19 (2001), pp. 519-530. Abstract
pdf
Full Article

Yi Qing Shen, Ru Quan Wang and Hong Zhi Liao
A Fifth-Order Accurate Weighted ENN Difference Scheme And Its Applications
J. Comp. Math., 19 (2001), pp. 531-538. Abstract
pdf
Full Article

Yu Hong Dai
Convergence Of Nonlinear Conjugate Gradient Methods
J. Comp. Math., 19 (2001), pp. 539-548. Abstract
pdf
Full Article

Jin Ru Chen and Jun Zhi Cui
Two-Scale FEM For Elliptic Mixed Boundary Value Problems With Small Periodic Coefficients
J. Comp. Math., 19 (2001), pp. 549-560. Abstract
pdf
Full Article